MathSciNet Relay Station
MathSciNet bibliographic data
MR2143207 (2005m:05236) 05E15 (05A05)
Reiner, Victor Note on the expected number of Yang-Baxter moves applicable to reduced decompositions. European J. Combin. 26 (2005), no. 6, 1019–1021.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement